MathSciNet Relay Station
MathSciNet bibliographic data
MR2335026 34L15
Chanane, B. Eigenvalues of Sturm-Liouville problems with discontinuity conditions inside a finite interval. Appl. Math. Comput. 188 (2007), no. 2, 1725–1732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement